# SDR FDEA201803050606

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 75,310 hours, 26,982 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Fluctuates
- Location: Captain'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF,  IMMEDIATELY AFTER SETTING POWER, CAPTAIN`S AIRSPEED AND ALTIMETER STARTED FLUCTUATING.  RUDDER RATIO ANNUNCIATED IN EICAS AND OVERHEAD. REJECT AIRSPEED WAS ESTIMATED AT 100KTNS ON FIRST OFFICER'S INDICATOR.  TROUBLESHOT IAW FIM 34-12-00-1,  LT AIR DATA COMPUTER REPLACED IAW AMM 34-12-01-4.  MCDP TEST 30 PERFORMED IAW AMM 22-00-02-2,  NO FAULTS PRESENT.   AIR DATA COMPUTING SYSTEM OPERATIONAL TEST PERFORMED IAW AMM 34-12-00-5.
